Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Spotting while on oral contraceptives - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
User :   about a month ago i took 2 pills in one day by acciedent and i had sex with in a few days after that. i missed my period that month. its about 4 weeks later from that and i spoted only one day this week. my period shouldnt come for another week....what does this mean?
Doctor :   hello
Doctor :   i am Dr.XXXX here
User :   hi
Doctor :   give me a min let me read your query
User :   ok no problem
Doctor :   may i know your age please ?
User :   im 18
Doctor :   you only spotted ?
Doctor :   and not your regular periods ?
User :   yes for one day this month
User :   and according to my birth control i shouldnt get my period untill a week from now
Doctor :   well since you had taken the pill so what it does it that it creates some hormonal imbalance's and that is the reason for the spotting
Doctor :   don't worry its very normal
Doctor :   nothing to worry about
User :   but last month i didnt get my period or anything
Doctor :   yes because the pill is a contraceptive and it prevented and now also its not that you got your periods. its only spotting
Doctor :   which as i told you is normal when women are on OCP
User :   ok thank you
Doctor :   you are most welcome
Doctor :   is there anything else i can help you with ?
User :   no thats all
Doctor :   ok take care
User :   you too
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor